| Catalog Number |
115-469 |
| Medical Device Problem Codes |
Material Rupture (1546); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted beyond 30-calendar days from allergan¿s receipt due to the exemption transition period.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation due to capsular contracture, baker grade iii.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Patient reported a right side capsular contracture baker grade iii.Device remains implanted.
Event or Problem Description
Healthcare professional additionally reported rupture confirmed via mri and capsular contracture, baker grade iii.
Additional Manufacturer Narrative
Reason for reoperation: rupture.
Event or Problem Description
Patient reported a right side capsular contracture baker grade iii.Healthcare professional additionally reported rupture confirmed via mri and capsular contracture, baker grade iii.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: capsular contracture: unable to observe.Rupture: observed an opening assessed as fold flaw opening.As per the investigation procedure, wear abrasion and creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description